advertisement
Question
Posted by: Leonie | 2009-04-09

Mirena

I' ve had my Mirena inserted a year ago, but since then I' m battling with Acne again. I' ve had a acne problem when I was younger but the docter prescribed Triphasil and I never had that problem again. Can I use the triphasil with the mirena for my problem or is there anything else that will work?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could start with simple anti-acne lotions. As the Mirena releases hormones, it is not ideal to use the Pill as well. You could consult a dermatologist with a view to using Roaccutane.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement